# SDR CA130824001

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) A CHARTERED ACFT WAS FORCED TO CARRY OUT A DITCHING IN THE LAKE.  THE AIRPLANE HAD REPORTEDLY LOSS ENGINE POWER WHILE ENROUTE.  ALL 7 OCCUPANTS WERE RESCUED. ACFT ENGINE ASSISTANCE WAS OFFERED BY FIELD SERVICE REPRESENTATIVE.
